MathSciNet Relay Station
MathSciNet bibliographic data
MR1466797 (98f:52019) 52C15
Aharonov, D.; Stephenson, K. Geometric sequences of discs in the Apollonian packing. Algebra i Analiz 9 (1997), no. 3, 104--140; translation in St. Petersburg Math. J. 9 (1998), no. 3, 509–542
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement